MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA; KNEE COMPONENT
Model Number KTCCNP40
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening femur | aseptic loosening tibia.Srnjr number: (b)(6).Side: l.Gender: m.

Brand Name
ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19638693
Report Number3010536692-2024-00390
Device Sequence Number7118822
Product Code HRY
UDI-Device IdentifierM684KTCCNP401
UDI-PublicM684KTCCNP401
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTCCNP40
Device Catalogue NumberKTCCNP40
Device Lot Number1789203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale